# SDR 9514689953

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A ONE INCH CRACK IN LONGERON 17R, FS 945 BOTH FRAME ATTACH POINTS.  REPAIRED LONGERON (P/N 5911427-9), PER EA 99-100870.
